# SDR IPXA2025110163862

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N611UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64257
- Aircraft time: 28,005 hours, 4,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: S168541
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CEILING EMERGENCY LIGHT LENS MISSING. INSTALLED 2EA NEW LIGHT BULBS IAW. AMM: 33-51-07-960-801 REV.48 NEW LENS ASSY/BEZEL INSTALLED IAW. AMM: 33-51-07-400-801 REV.48
